# SDR AALA202102019028

- Difficulty date: January 29, 2021
- Submitted: February 1, 2021
- Operation: Air carrier
- Aircraft: N815AA
- Make and model: Boeing 787-8
- Aircraft serial: 40633
- Aircraft time: 17,515 hours, 2,203 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bottle
- Condition: Depleted
- Location: 4l Door Assist
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: DOOR 4L EMERGENCY POWER ASSIST SYS PRESSURE BOTTLE BLOWN.  R & R DOOR 4L EMERGENCY POWER BOTTLE ASSIST BOTTLE ASSEMBLY IAW AMM 52-11-22
